Main Forums > Living With HIV

Veiny Legs

<< < (2/2)

aztecan:
Yep, skinny, veiny legs here. Probably the Crix.

From what I've been able to learn, stopping/switching meds won't reverse it, but it can stop it from progressing.

A little late for me at this point. On the up side, people wonder how much I work out to be so "cut," because my legs are pretty muscular.

A little bit of a silver lining is better than none.

HUGS,

Mark

Optimistic:
are the meds causing the veiny legs? Did the veiny legs come abouts after HIV?

Justin

bobino:
I can tell you from my own personal case that you can get lipodystrophy even if you're not on meds.  I'm positive but have never been on meds, but I've got the "veiny legs" problem, as well as facial wasting and visceral fat gain.  It seems that HIV alone can cause this.  Medications doubtless exacerbate the problem, but at least in my case, HIV itself seems to be the culprit.

cmhjeff:
Thanks for all of the great advice, I guess what will be-will be. My physical therapist says it's really not that bad and that I'm probably making it into something more than it really is.

Navigation

[0] Message Index

[*] Previous page

Go to full version